# SDR IPXA2014060983232

- Difficulty date: April 29, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,219 hours, 6,738 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT FR79, STA Y1320 IS CRACKED.     ACCOMPLISHED REPAIR ON MAIN CABIN FLOOR CROSSBEAM AT FR 79, STA Y1320 IAW STA SA EA 300-5310-01-1-A5322 I/R AND EO A300-5310-54516-A.
